# SDR 97ZZZX1375

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BK117A3
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 463900300
- Condition: Wrong Part
- Location: T/R Gearbox
- Part time: 910 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEARBOX WAS REMOVED FROM BK117, S/N 7146, AND ASB BK117-10-109 WAS NOT C/W DURING OVERHAUL.  THIS GEARBOX WAS TO BE USED ON A BO105S, S/N 2033, AND IS NOT ALLOWED TO BE IAW THIS ASB.
